Journal article icon

Journal article

The logical view on continuous petri net

Abstract:

Continuous Petri nets are a relaxation of classical discrete Petri nets in which transitions can be fired a fractional number of times, and consequently places may contain a fractional number of tokens. Such continuous Petri nets are an appealing object to study since they over approximate the set of reachable configurations of their discrete counterparts, and their reachability problem is known to be decidable in polynomial time. The starting point of this paper is to show that the reachabil...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
  • (Accepted manuscript, pdf, 594.5KB)
Publisher copy:
10.1145/3105908
More from this funder
Name:
European Research Council
Funding agency for:
Haddad, S
Grant:
EQualIS (FP7-308087)
More from this funder
Name:
Chaire Digiteo, ENS Cachan — E´ cole Polytechnique”.
Funding agency for:
Blondin, M
More from this funder
Name:
Centre national de la recherche scientifique
Funding agency for:
Blondin, M
More from this funder
Name:
Fonds de recherche du Qu´ebec – Nature et technologies
Funding agency for:
Blondin, M
More from this funder
Name:
Labex Digicosme, Univ. Paris-Saclay
Funding agency for:
Haase, CJ
Publisher:
Association for Computing Machinery
Journal:
ACM Transactions on Computational Logic More from this journal
Volume:
18
Issue:
3
Pages:
1-28
Publication date:
2017-08-04
Acceptance date:
2017-05-22
DOI:
EISSN:
1557-945X
ISSN:
1529-3785
Pubs id:
pubs:702187
UUID:
uuid:fc5ef76e-0db1-4160-aa5b-98caa7fd53f1
Local pid:
pubs:702187
Source identifiers:
702187
Deposit date:
2017-06-29

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP